Tachipirina 500 mg - analgesic antipyretic effervescent granules - 20 bags
Estimated delivery: 1-3 business days
Estimated delivery: 1-3 business days
Information on returns and shipments
Payment methods
Symptomatic treatment of fever and mild to moderate pain.
Ibuprofen Eg syrup for children is useful in the treatment of fever and pain.
Each ml of oral suspension contains: Active ingredient: ibuprofen 20 mg.
Orange 100mg/5ml sugar-free orange-flavored oral suspension Citric acid monohydrate, sodium citrate, acesulfame potassium, xanthan gum, sodium benzoate, orange flavoring, maltitol syrup, glycerin, purified water.
The daily dose is structured according to the weight and age of the patient.
Undesirable effects may be minimized by using the lowest effective dose for the shortest duration of treatment necessary to control symptoms.
In children aged between 3 and 6 months, limit administration to those weighing more than 5.6 kg.
Oral administration to infants and children aged between 3 months and 12 years should be done using the dosing syringe supplied with the product.
The graduated scale on the body of the syringe clearly shows the notches for the different dosages; in particular, the 2.5 ml mark corresponding to 50 mg of ibuprofen and the 5 ml mark corresponding to 100 mg of ibuprofen.
The daily dose of 20–30 mg/kg of body weight, divided 3 times a day at intervals of 6–8 hours, can be used to control the symptoms. be administered according to the following scheme.
| WEIGHT | Age | Single DOSE in ml | Maximum number of ADMINISTRATIONS/day |
| 5.6 –7 Kg | 3 – 6 months | 2.5 ml | 3 in 24 hours |
| 7 –10 Kg | 6 – 12 months | 2.5 ml | |
| 10 – 15 Kg | 1 – 3 years | 5 ml | |
| 15 – 20 Kg | 4 – 6 years | 7.5 ml (5 ml + 2.5 ml) | |
| 20 – 28 Kg | 7 – 9 years | 10 ml | |
| 28 – 43 Kg | 10 – 12 years | 15 ml |
There is a risk of impaired renal function in dehydrated children and adolescents.
The use of ibuprofen, acetylsalicylic acid or other analgesics, antipyretics, nonsteroidal anti-inflammatory drugs requires particular caution:
The following interactions are common to ibuprofen, acetylsalicylic acid and other analgesics, antipyretics, non-steroidal anti-inflammatory drugs (NSAIDs):
Persons under 12 years of age are unlikely to become pregnant or breastfeed. However, in such circumstances, the following considerations should be taken into account.
Inhibition of prostaglandin synthesis may adversely affect pregnancy and/or embryo/foetal development.
Results of epidemiological studies suggest an increased risk of miscarriage and cardiac malformation and gastroschisis after use of a prostaglandin synthesis inhibitor in early pregnancy.
The absolute risk of cardiac malformations increased from less than 1% to approximately 1.5%.
The risk is believed to increase with dose and duration of therapy.
No special requirements.
150 ml bottle.
This product has been on sale since 28/02/2020
In the last 30 days, the product's lowest price was 5,65 €